# SDR ASAA2018051324619

- Difficulty date: May 13, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 35,987 hours, 10,940 cycles
- System (JASC): 2210 · Autopilot System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CA FLT DIR FLAG CAME ON, 10 MIN PRIOR TO DEPARTURE. GROUNDED - YES. CYCLED A/C POWER REF AMM 22-60-99 CAP T/O RETURN TO NORMAL ACCOMPLISHED DFGS F/D TEST NORMAL REF AMM 22-11-00 A/C OK OPS CHECK NORMAL.
